# SDR AALA20160718001

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 71,637 hours, 11,475 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: AM8T
- Part serial: 11483
- Condition: Shorted
- Location: Microphone
- Part time: 22,728 hours, 6,080 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW REPORTED UNABLE TO TRANSMIT ON VHF NR 1, 2 OR LT SATCOM FROM CAPTAIN`S,  FIRST OFFICER`S OR JUMPSSEAT COMMMUNICATION PANEL.   EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND THE CAPTAIN"S MICROPHONE CORD SHORTED AT THE STRAIN RELIEF. REMOVED AND REPLACED MICROPHONE AND ACCOMPLISHED OPERATIONAL CHECK IAW AMM 23-51-00 AND 23-12-00. SYSTEM CHECK NORMAL.
